# SDR DXTA2023042184670

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0256
- Aircraft time: 2,973 hours, 1,953 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL410 SMELLED A BURNING ODOR.  THERE WAS NO SMOKE.  PUT ON O2 MASKS & DIVERTED.  FIREMEN USED A THERMAL IMAGING CAMERA & WERE NOT ABLE TO DETERMINE SOURCE.  SMELL CAME AT FL400 AND DISSAPATED AS WE DESCENDED.     AFTER LANDING WE WONDERED IF IT WAS PERHAPS CONNECTED WITH HP BLEED VALVE.   APU BORESCOPED FOR POSSIBLE OIL USAGE. PERFORMED BORESCOPE INSPECTION OF APU WITH NO DISCREPANCIES FOUND. RAN APU MULTIPLE TIME FOR SEVERAL HOURS AND DIDN'T DETECT ANY ODORS. WORK PERFORMED IAW RE100CS LMM.
